Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Would you take a medication if you knew it would make you gain weight?

Answer Question
 
JackieGirl007

Asked by JackieGirl007 at 3:30 PM on May. 11, 2011 in Just for Fun

Level 35 (73,191 Credits)
Answers (9)
  • To save my life? Sure.
    CraftingMama

    Answer by CraftingMama at 3:32 PM on May. 11, 2011

  • Only if it were a life threating medical reason. Weight loss is very hard work.
    SMITxsM2

    Answer by SMITxsM2 at 3:33 PM on May. 11, 2011

  • Most birth control causes weight gain.

    Yeah if I needed the medication I'd take it. No use in suffering. And you can manage your weight with diet and exercise. You may not stay really thin, but you can keep it under control.
    SalemWitchChild

    Answer by SalemWitchChild at 3:34 PM on May. 11, 2011

  • If it was something I needed, yes. The real question is whethr I would remember to keep taking it.
    gdiamante

    Answer by gdiamante at 3:35 PM on May. 11, 2011

  • Depends on what it's for... If it will treat something serious, yes...
    CeeCee333

    Answer by CeeCee333 at 3:35 PM on May. 11, 2011

  • When it comes to medication there are many to choose from. Tell your doctor that you fear the side effects and see if there is a different medication that would act as "counterpart".
    Perhaps you could see another specialist to help you deal with the weight gain.
    MMXI

    Answer by MMXI at 3:37 PM on May. 11, 2011

  • yeah , i am now - not for life threatening , buttt about ready to stop it or take every couple days instead for HRT
    letstalk747

    Answer by letstalk747 at 3:40 PM on May. 11, 2011

  • If it was between life and death and that was the ONLY pill..no other alternative..then yeah, I guess I wouldnt have a choice but to take it. But I'd make sure to do my homework and seek other rememdies!!!!
    kimberlyinberea

    Answer by kimberlyinberea at 3:47 PM on May. 11, 2011

  • depo shot here.. its hard to balance out my foods sometimes.. but i think you just have to be careful what you eat.. and be ready to gain a little weight. what kind of med is this ur going to be on??
    spitfire06

    Answer by spitfire06 at 7:20 PM on May. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.